Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonseparating function algebras


Author: L. Q. Eifler
Journal: Bull. Amer. Math. Soc. 78 (1972), 604-605
MSC (1970): Primary 46J10
DOI: https://doi.org/10.1090/S0002-9904-1972-13024-6
MathSciNet review: 0300095
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Complex analysis. An introduction to the theory of analytic functions of one complex variable, McGraw-Hill, New York, 1953. MR 14, 857. MR 54016
  • 2. G. Csordas and H. Reiter, Separating function algebras (submitted).
  • 3. I. Glicksberg, A remark on analyticity of function algebras, Pacific J. Math. 13 (1963), 1181-1185. MR 27 #6151. MR 156222

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J10

Retrieve articles in all journals with MSC (1970): 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13024-6

American Mathematical Society